MAUDE Adverse Event Report: RESTOR3D, INC. CUSTOM REVERSE SHOULDER + PROXIMAL HUMERUS RECONSTRUCTION

RESTOR3D, INC. CUSTOM REVERSE SHOULDER + PROXIMAL HUMERUS RECONSTRUCTION
Model Number 16133-110, 1501-4001, 3500-140C3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient experienced dislocation of the shoulder approximately 3 days after shoulder replacement with proximal humerus reconstruction.A revision surgery took place to implant a larger size of glenosphere to improve soft tissue tension and was successful, though it was noted there was difficulty engaging the poly bearing to the humeral implant.The patient dislocated once again several days later.The device is not available for evaluation.Review of production records reveals no abnormailities for any of the components in question.An appropriate poly size was able to be implanted in the surgery without issue.It is unclear what the root cause may have been that contributed to the reported difficulty.Additional information will be submitted via follow-up as it becomes available and as appropriate.
 
Event or Problem Description
It was reported that the patient experienced dislocation of the shoulder approximately 3 days after shoulder replacement with proximal humerus reconstruction.A revision surgery took place to implant a larger size of glenosphere to improve soft tissue tension and was successful, though it was noted there was difficulty engaging the poly bearing to the humeral implant.The patient dislocated once again several days later.The device is not available for evaluation.

Brand Name
CUSTOM REVERSE SHOULDER + PROXIMAL HUMERUS RECONSTRUCTION
Common Device Name
CUSTOM REVERSE SHOULDER + PROXIMAL HUMERUS RECONSTRUCTION
Manufacturer (Section D)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key25116587
Report Number3014833750-2026-00011
Device Sequence Number10259009
Product Code PHX
UDI-Device Identifier00840097513492
UDI-Public00840097513492
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number16133-110, 1501-4001, 3500-140C3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale